X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (475) 475
Publication (58) 58
Conference Proceeding (27) 27
Book Chapter (7) 7
Dissertation (7) 7
Book / eBook (3) 3
Magazine Article (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (228) 228
quasi-monte carlo (226) 226
numerical integration (120) 120
mathematics (115) 115
algorithms (106) 106
monte carlo method (103) 103
quasi-monte carlo methods (102) 102
discrepancy (89) 89
integration (80) 80
analysis (68) 68
monte carlo methods (65) 65
sequences (65) 65
multivariate integration (63) 63
monte carlo simulation (54) 54
tractability (52) 52
statistics & probability (51) 51
computer science, theory & methods (50) 50
by-component construction (45) 45
computer simulation (44) 44
lattice rules (44) 44
numerical analysis (44) 44
convergence (43) 43
mathematical models (43) 43
quasi-monte carlo method (43) 43
approximation (42) 42
mathematics - numerical analysis (41) 41
computer science, interdisciplinary applications (40) 40
quadrature (39) 39
digital nets (34) 34
simulation (34) 34
variance (34) 34
applied mathematics (32) 32
computer science, software engineering (31) 31
mathematical analysis (30) 30
monte carlo (30) 30
integers (29) 29
quasi-monte carlo integration (29) 29
sobolev spaces (29) 29
methods (27) 27
studies (27) 27
operations research & management science (26) 26
statistics (26) 26
65d30 (25) 25
algebra and number theory (25) 25
low-discrepancy sequences (25) 25
mathematical functions (25) 25
statistics and probability (25) 25
control and optimization (24) 24
65c05 (23) 23
efficient (22) 22
integrands (22) 22
optimization (22) 22
polynomials (22) 22
option pricing (21) 21
computer science (20) 20
construction (20) 20
randomized quasi-monte carlo (20) 20
rank-1 lattice rules (20) 20
usage (20) 20
effective dimension (19) 19
mathematical lattices (19) 19
mathematics, interdisciplinary applications (19) 19
finance (18) 18
high-dimensional integration (18) 18
numerical-integration (18) 18
polynomial lattice rules (18) 18
monte carlo integration (17) 17
quasi monte carlo (17) 17
spaces (17) 17
variance reduction (17) 17
65d32 (16) 16
dimension reduction (16) 16
error analysis (16) 16
mathematical vectors (16) 16
models (16) 16
monte-carlo-methode (16) 16
point sets (16) 16
rules (16) 16
weighted sobolev spaces (16) 16
bounds (15) 15
dimension (15) 15
importance sampling (15) 15
mathematics, general (15) 15
pricing (15) 15
sampling (15) 15
cubes (14) 14
low discrepancy sequences (14) 14
physics, mathematical (14) 14
quasi-monte-carlo (14) 14
random variables (14) 14
worst-case error (14) 14
achieve (13) 13
component-by-component construction (13) 13
computation (13) 13
digital net (13) 13
economics (13) 13
integrals (13) 13
numerical quadratures (13) 13
options (13) 13
computational mathematics and numerical analysis (12) 12
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of the Royal Statistical Society: Series B (Statistical Methodology), ISSN 1369-7412, 06/2015, Volume 77, Issue 3, pp. 509 - 579
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 1/2007, Volume 45, Issue 5, pp. 2141 - 2176
Journal Article
IMA JOURNAL OF NUMERICAL ANALYSIS, ISSN 0272-4979, 07/2019, Volume 39, Issue 3, pp. 1563 - 1593
Quasi-Monte Carlo (QMC) integration of output functionals of solutions of the diffusion problem with a log-normal random coefficient is considered. The random... 
log-normal | SPARSE POLYNOMIAL-APPROXIMATION | MATHEMATICS, APPLIED | quasi-Monte Carlo methods | PARTIAL-DIFFERENTIAL-EQUATIONS | CONSERVATIVE TRANSPORT | partial differential equations with random coefficients | SIMULATION | FLOW
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 1/2008, Volume 46, Issue 3, pp. 1519 - 1553
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 10/2016, Volume 304, pp. 26 - 42
Antithetic sampling, which goes back to the classical work by Hammersley and Morton (1956), is one of the well-known variance reduction techniques for Monte... 
Higher order polynomial lattices | Quasi-Monte Carlo | Walsh functions | Antithetic sampling | Digital nets | Employee motivation | Analysis | Monte Carlo methods | Sobolev space | Mathematical analysis | Digital | Mathematical models | Polynomials | Sampling | Convergence | Mathematics - Numerical Analysis
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 06/2015, Volume 194, pp. 62 - 86
In this paper we investigate quasi-Monte Carlo (QMC) integration using digital nets over Zb in reproducing kernel Hilbert spaces. The tent transformation... 
Numerical integration | Higher order polynomial lattice point sets | Quasi-Monte Carlo | Tent transformation | Digital nets | MATHEMATICS | POLYNOMIAL LATTICE RULES | ARBITRARY HIGH-ORDER | CONSTRUCTIONS | ALGORITHMS | Mathematics - Numerical Analysis
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 11/2014, Volume 83, Issue 290, pp. 2821 - 2851
Journal Article
IEEE Transactions on Power Systems, ISSN 0885-8950, 08/2013, Volume 28, Issue 3, pp. 3335 - 3343
Journal Article
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, ISSN 0764-583X, 08/2019, Volume 53, Issue 5, pp. 1507 - 1552
Journal Article
Applied Numerical Mathematics, ISSN 0168-9274, 05/2018, Volume 127, pp. 110 - 124
In this paper we consider two sets of points for Quasi-Monte Carlo integration on two-dimensional manifolds. The first is the set of mapped low-discrepancy... 
Low-discrepancy sequences | Greedy minimal Riesz s energy points | Measure preserving maps | Quasi-Monte Carlo method | Cubature on manifolds | MATHEMATICS, APPLIED | SPHERE | DISTANCES | SUMS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2017, Volume 454, Issue 1, pp. 361 - 384
We study quasi-Monte Carlo integration for twice differentiable functions defined over a triangle. We provide an explicit construction of infinite sequences of... 
Digital nets and sequences | Quasi-Monte Carlo | Numerical integration on triangle | Dyadic Walsh analysis | MATHEMATICS | MATHEMATICS, APPLIED | Mathematics - Numerical Analysis
Journal Article
by He, ZJ
SIAM JOURNAL ON NUMERICAL ANALYSIS, ISSN 0036-1429, 2019, Volume 57, Issue 2, pp. 854 - 874
This paper studies the rate of convergence for conditional quasi-Monte Carlo (QMC), which is a counterpart of conditional Monte Carlo. We focus on... 
MATHEMATICS, APPLIED | ANOVA decomposition | conditional quasi-Monte Carlo | INTEGRATION | singularities | discontinuities | smoothing
Journal Article
by Zhang, J and Liu, YP
INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, ISSN 0219-6913, 11/2019, Volume 17, Issue 6
Recently, quasi-Monte Carlo (QMC) rules for multivariate integration in some weighted Sobolev spaces of functions defined over unit cubes [0, 1]m, products of... 
COMPUTER SCIENCE, SOFTWARE ENGINEERING | HIGH-DIMENSIONAL INTEGRATION | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | multivariate integration | Quasi-Monte Carlo rules | worst case error | tractability | EFFICIENT | product of balls | information complexity
Journal Article
IMA Journal of Numerical Analysis, ISSN 0272-4979, 01/2017, Volume 37, Issue 1, pp. 505 - 518
We investigate quasi-Monte Carlo integration using higher order digital nets in weighted Sobolev spaces of arbitrary fixed smoothness alpha is an element of N,... 
quasi-Monte Carlo | numerical integration | Sobolev space | higher order digital nets | MATHEMATICS, APPLIED | SEQUENCES | DIMENSION | LOW-DISCREPANCY | RULES | Mathematics - Numerical Analysis
Journal Article